# SDR CALA2022030700590

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D53118320201
- Condition: Cracked
- Location: Fr4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED TASK RH WINDSHIELD SIDE POST AND FR4 HOLE#3 HAVE CRAC K INDICATION CRACKED AT INTERFACE FITTING 5 O''CLOCK POS PER HAEC O LCQ N/R 9290510/38510 GEN BY FLT CYCLES THEREAFTER.  NOTE TO EG ALI53-11-35 IS IMPACTED IN RE IMPACTED IN THE REWORKED AREA AND HOLE B. THE ALI 53-11-35 THE ALI. WORKED AREA AND HOLE B THE ALI 53-11-35 REMAINS VALID FOR ALL RE REMAINS VALID FOR ALL THE REMAINING LOCATIONS SPECIFIED WITHIN MAINING LOCATIONS SPECIFIED WITHIN THE ALI. ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA531-02777 AND REO L23616. INTERIM REPAIR PERFORMED TO RH FR4 WINDSHIELD UPPER ATTACHMENT TOMC-APPROVAL FROM SC1ELBYC COMMENT HOLES PER PART 1 OF ECRA 5311-02777. PER PART 1 STEP2-ACCOMPLISH INITIAL INSPECTIONS OF RH FR4 WINDSHIELD LATERAL FRAME UPPER ATTACHMENT AREA AT HOLE #3 AND HOLE #BPER PART 2 OF LATEST REVISION OF ECRA 5311-02777 ON OR BEFORE THE AIRCRAFT REACHES 37,142 TOTAL AIRCRAFT FLIGHT CYCLES. ECRA REQUIRES DIP TO ACCOMPLISH INTIAL INSP OF RH FR4 WINDSHIELD HOLE 8 SHOULD READ HOLE ''B'' IN MAINTENANCE ACTION. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11,000 QC LATERAL FRAME UPPER ATTACHMENT AREA AT HOLE #3 & HOLE #8 PER PAR FLIGHT CYCLES THEREAFTER. NOTE TO ENGINEERING: ALI 53-11-35 IS T 2 OF LATEST REVISION OF ECRA 5311-02777 ON OR BEFORE ACFT REAC HES 37,142 TTL FC. REPEAT INSP AT INTERVALS NOT TO EXCEED 11000 QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
